# SDR DALA2022112907639

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 CORROSION ON INTERCOSTAL ANGLES (2 EAS) FROM STA 1360 TO 1380, BELO RH/LH SIDE PANELS AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00188: INTERCOSTAL ANGLES WERE REPLACED PER B757-200 SRM. (2512955)
